# SDR SWIA202008252010

- Difficulty date: July 11, 2020
- Submitted: August 25, 2020
- Operation: Air carrier
- Aircraft: N741EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10155
- Aircraft time: 36,580 hours, 26,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND SIDE SEAT RAIL HAS CORROSION AND CORROSION ON FASTENERS AT MULTIPLE AREAS, FS785.00 - 854.00.    REPLACED R/H SIDE SEAT RAIL BETWEEN F.S. 784.00 TO F.S. 861.00 REF.  AMM. FABRICATED SEAT TRACK IAW SRM.
